# SDR YADA20171018001

- Difficulty date: October 18, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 72,761 hours, 62,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1144200341
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISUAL INSPECTION OF AIRSTAIR DOOR, FOUND A CRACK ON AIRSTAIR DOOR FRAME TO BE OUT OF LIMITS IAW SRM 53-90-08. AIRSTAIR DOOR FRAME WAS REPLACED.
